MAUDE Adverse Event Report: COLLEGE PARK INDUSTRIES, INC. AURA KNEE; PROSTHETIC KNEE JOINT

COLLEGE PARK INDUSTRIES, INC. AURA KNEE; PROSTHETIC KNEE JOINT
Model Number APKA 150
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
College park industries, inc.Is currently awaiting the return of the product to conduct a thorough investigation to determine whether the product functioned as intended.The product is currently en route to us from germany.
 
Event or Problem Description
The user put on the shower leg in a seated position, as she does every morning, and set the knee joint to "lock" so that when she stands up, the leg is fixed and does not bend again.However, the locking mechanism did not engage.As a result, the leg bent/collapsed despite being set to "lock," and the customer fell.She spent five days in the hospital.The injuries involved the ribs and lumbar vertebrae.Due to the patient's health condition, surgery was not performed.Instead, she received conservative treatment and pain therapy.
 
Additional Manufacturer Narrative
College park industries, inc.Is currently awaiting the return of the product to conduct a thorough investigation to determine whether the product functioned as intended.The product is currently en route to us from germany.Investigation: cosmetic appearance: the knee was returned with normal wear observed on the ankle dome.The knee was also returned in lock mode.Functional testing: when reviewed by hand without attachment to a testing foot or t-handle the knee was confirmed to be in lock mode.Depressing the teal button inward released the manual lock, and the knee disengaged from lock mode as expected.The knee was then returned to lock mode by pressing the teal button, at which point the lock properly engaged.Conclusion: the returned aura polycentric knee was evaluated and found to function properly and as intended.The lock mechanism engaged and disengaged correctly, and the knee operated without any noise.Through multiple test methods, the knee consistently engaged and disengaged the lock.Based on these findings, one of the following scenarios is suggested: the knee was believed to be placed in lock mode but was not physically engaged, or the knee was already in lock mode and was subsequently switched to unlock mode.College park's user guide provides instructions for the proper use of the manual lock feature.Investigation findings: following the investigation, i conclude no further action is needed at this time, as the reported issue has been attributed to no trouble found as knee functioned properly.The returns department will continue monitoring data for any emerging trends.(b)(4).
 
Event or Problem Description

Brand Name
AURA KNEE
Common Device Name
PROSTHETIC KNEE JOINT
Manufacturer (Section D)
COLLEGE PARK INDUSTRIES, INC.
27955 college park drive
warren MI 48088
Manufacturer Contact
julie carver
27955 college park drive
warren, MI 48088
5863542265
MDR Report Key24619992
Report Number1834241-2026-00001
Device Sequence Number21290585
Product Code ISY
UDI-Device Identifier00841747186707
UDI-Public00841747186707
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberAPKA 150
Device Catalogue NumberAPKA 150
Device Lot Number08022024
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Patient Weight58 KG